# SDR DL757030094

- Difficulty date: January 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 46,245 hours, 22,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N85121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD STRUCTURE OF THE LOWER SILL BEAM OF THE C1 DOOR OPENING WAS FOUND CORRODED.  TO REMOVE THE CORROSION, THE OUTER STRUCTURE AND WEB OF THE FS 620 FRAME WERE CUT BETWEEN STRINGERS 25R & 26R AND THE LOWER SECTIONS REMOVED.  THE SILL STRUCTURE WAS REPLACED AND THE FRAME AND WEB SECTIONS SPLICED BACK IN PLACE WITH ALUMINUM REPAIR DOUBLERS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 384357-14, REV A.
